# SDR YENA2025122301255

- Difficulty date: December 23, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N2039J
- Make and model: Airbus A321-271NX
- Aircraft serial: 09016
- Aircraft time: 92,559 hours, 34,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: BURNED FWD EMERGENCY LIGHTS ON OVERWING RH/LH SIDE; REF AEROMAN W/O 2025 422/1 NR 2025-689659.  REMOVED AND REPLACED FWD EMERGENCY LIGHTS ON OVERWING RH/LH SIDE IAW AMM 33-51--15-000-001-A. OPS CHECK GOOD.
